# SDR DL76G061031

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 36,369 hours, 5,567 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PACK INOP LIGHT ON AND WOULD NOT RESET.  PACK BITE PROCEDURE FIM 21-51-00 ACCOMPLISHED.  NO FAULTS PAC RESET, OPS CHK NML.
